# SDR ASMF200507021

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- Aircraft time: 41,600 hours, 27,732 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Part number: 2919845
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT SERVICE, THE TAILCONE WAS LOOSED. DURING OVERNIGHT CHECK, THE TAILCONE KEVLAR CABLE WAS REPLACED AND THE TAILCONE RELEASE MECHANISM CAM WAS ADJUSTED IAW MM 53-53-02 PAGE 203, BEING ALL CORRECT.
